# SDR AU970488

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Pipe
- Part number: 6136402
- Condition: Chafed
- Location: Manifold Press
- Stage of operation: NR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE MANIFOLD PRESSURE RIGID PIPE FROM ENGINE BULKHEAD FITTING CHAFED THROUGH BY LH COWL FLAP ACTUATOR ROD PNO 42574.00
